Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the existence of the Green's function for the most general simply connected plane region


Author: W. F. Osgood
Journal: Trans. Amer. Math. Soc. 1 (1900), 310-314
MSC: Primary 30C35; Secondary 31A05
Erratum: Trans. Amer. Math. Soc. 2 (1901), 484-485.
MathSciNet review: 1500539
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C35, 31A05

Retrieve articles in all journals with MSC: 30C35, 31A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500539-2
PII: S 0002-9947(1900)1500539-2
Article copyright: © Copyright 1900 American Mathematical Society